Palpitations

I have recently been taken off Bisoprolol due to a low diastolic which was making me giddy so I just take Ramipril. I went back to see my GP after 4 week and took my own blood pressure readings for him to see, he seemed happy with them even though they had risen to average 140/71/75 and said if it went up any higher to go back and see him. However over this past week I have been having flutters/palpitations, which I can also feel in my head.

Has anyone been taken off Bisoprolol and experienced this.?

2 Replies

oldestnewest
  • Yes I have been experiencing head sensations since January which is when I went onto Bisoprol. I went back to the Drs. because my rapid heart was getting worse. He upped the dose to 10 mg which stopped the heart beating fast. But as for the head sensations I still get them if I get tired or excert myself pulling something forward and did,t think to question if it was medicine based. So im afraid im no help as I don,t know if its caused by a reaction to medicine OR a physiological problem with my brain or heart. So far NO ONE out of 6 Drs and 3 Consultants have replied to my question. Good Luck

  • Thanks for your reply, my symptoms are since coming OFF Bisoprolol. The reason my Dr. took me off them was, that they made my diastolic pressure very low and causing dizziness, other than that I was ok, It's strange that this has happened recently as I have been on them several years, who knows ?